×

On a generalization of a theorem of Lyapunov. (English) Zbl 0133.07801


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Blackwell, D, The range of a vector measure, (), 390-395 · Zbl 0044.27702
[2] Dvoretzky, A; Wald, A; Wolfowitz, J, Relations among certain ranges of vectors measures, Pacific J. math., 59-74, (1951) · Zbl 0044.15002
[3] Halkin, H; Halkin, H, On the necessary condition for optimal control of nonlinear systems, (), J. anal. math., 12, 1-82, (1964) · Zbl 0128.10103
[4] Halmos, P.R, The range of a vector measure, Bull. am. math. soc., 54, 416-421, (1948) · Zbl 0033.05201
[5] Karlin, S, Extreme points of vector functions, (), 603-610 · Zbl 0051.29604
[6] Lyapounov, A, Sur LES fonctions vecteurs complètement additives, Bull. acad. sci. URSS, 4, 465-478, (1940), (in Russian with a French résumé) · Zbl 0024.38504
[7] LaSalle, J.P, The time optimal control problem, (), 1-24 · Zbl 0095.29503
[8] Halkin, H, Lyapunov’s theorem on the range of a vector measure and Pontryagin’s maximum principle, Arch. rat. mech. anal., 10, 296-304, (1962) · Zbl 0105.06901
[9] Neustadt, L.W, The existence of optimal control in the absence of convexity conditions, J. math. anal. appl., 7, 110-117, (1963) · Zbl 0115.13304
[10] Filippov, A.F; Filippov, A.F, On certain questions in the theory of optimal control, Vestnik moskov univ., ser. mat., mekh., astron., fiz., khim, J. soc. ind. appl. math., ser. A, No. 2, 76-84, (1962), English translation in: · Zbl 0139.05102
[11] Warga, J, Relaxed variational problems, J. math. anal. appl., 4, 111-128, (1962) · Zbl 0102.31801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.